<  Back to the Polytechnique Montréal portal

Multiple and complex alpha-calculus

Clément Frappier

Article (2002)

This item is not archived in PolyPublie
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/26646/
Journal Title: International journal of applied mathematics (vol. 11, no. 4)
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Frappier, C. (2002). Multiple and complex alpha-calculus. International journal of applied mathematics, 11(4), 329-369.


Stats are not available on this system.

Repository Staff Only

View Item View Item